How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Tharun Your Own Question
Dr. Tharun
Dr. Tharun, Doctor
Category: Medical
Satisfied Customers: 3682
Experience:  MBBS
8708167
Type Your Medical Question Here...
Dr. Tharun is online now
A new question is answered every 9 seconds

Can having low hemoglobin cause loss of appetite

Customer Question

Can having low hemoglobin cause loss of appetite?
Submitted: 6 years ago.
Category: Medical
Expert:  Dr. Tharun replied 6 years ago.
Hello,

Is there any other symptoms?

Is there any breathlessness or weakness?

Any weight loss?

Any diagnosed thyroid problems?

What was the last checked hemoglobin level?

Any bowel complaints ?

Please let me know

Dr.Tharun
Customer: replied 6 years ago.
I do not have any of the symptoms mentioned, except maybe the bowel, in the morning after I eat anything, I tend to cleanse 20 mins afterwards. And I always feel tired, so I do not know if that is so recent. My hemoglobin level was 9.4. It is possible it can be from heavy periods with large clots, (Which I've never had before until the past three years or so)?
Expert:  Dr. Tharun replied 6 years ago.
Hello,

Heavy periods can indeed cause some anemia (Low hemoglobin).It could be dietary also with less of iron in your diet.Anemia can give rise to loss of appetite.They are considered to be early signs of anemia.

I would advise you to see your doctor to check for the heavy periods and diagnose the root problem.

I hope this helps you.

Regards

Dr.Tharun
Customer: replied 6 years ago.
I am trying to Accept Answer, but it is not working for me. I'd like to make a payment.

Thank you very much for answering my question so quickly. I do have fibroid cyst which I am aware causes the heavy periods.
Expert:  Dr. Tharun replied 6 years ago.
Hello,

You just need to click the green accept tab.
Regards

Dr.Tharun
Customer: replied 6 years ago.
Everytime I click it, it says "Access Denied"
Expert:  Dr. Tharun replied 6 years ago.
Hello,

You may have to refresh the link or try a little later

Dr.Tharun